| Model Number |
610-2221411-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1220908-2025-00701 for a similar report from the same customer.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing without duplicating the report.The log supports the device experienced a reset and recovered with no further incidents identified.The device configuration was reset as a pre-caution.No fault was found with the device during evaluation and passed all testing successfully.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.